理论数学

Vol.5 No.5 (September 2015)

非线性差分方程Xn=qx-1n-1+pxn-2解的性态
Properties of the Solution of the Nonlinear Difference Equation Xn=qx-1n1+pxn-2

 

作者:

冯 伟 :北京航空航天大学数学与系统科学学院,北京

冯宇辰 :北京四中,北京

 

关键词:

差分方程非线性有界性收敛性Difference Equation Nonlinear Boundedness Convergence

 

摘要:

本文给出了差分方程Xn=qx-1n-1+pxn-2解的有界性的一个充分性条件,同时探讨了解了收敛性及二周期点存在的充分必要条件。

In this paper, we obtain one sufficient condition of the boundedness of equation Xn=qx-1n-1+pxn-2 , and discuss the convergence of the solution of equation and the sufficient and necessary condition of existence of the periodic point with period 2 of the equation.


文章引用:

冯 伟 , 冯宇辰 (2015) 非线性差分方程Xn=qx-1n-1+pxn-2解的性态。 理论数学, 5, 233-237. doi: 10.12677/PM.2015.55033

 

参考文献

分享
Top